## International Center for Brain Science Fujita International Symposium on Brain Science 2023

## Day 1 (2023/11/25 Sat) Venue:16F Iris

9:30 to 9:40	Opening Remark	
	Yukio Yuzawa	
	President, Fujita Health University	

	Symposium1 (45 min x 1, 30 min x 1, 35 min x 2) " Synapses and circuits in health and diseases Part 1(synapses)"  Chair: Takayuki Yamashita
S1-1 <b>9:40 to 10:25</b>	"NMDAR Phosphoproteome Controls Synaptic Growth and Learning"  Kozo Kaibuchi
S1-2 <b>10:25 to 10:55</b>	International Center for Brain Science, Fujita Health University  "Neural circuits for sensorimotor gating"
10:55 to 11:10	Seung-Hee Lee  Korea Advanced Institute of Science and Technology, Korea  Break
S1-3 <b>11:10 to 11:45</b>	"Imaging neural circuits in development and diseases"
S1-4 <b>11:45 to 12:20</b>	Shigeo Okabe Graduate School of Medicine, The University of Tokyo "Modeling Neurological Diseases using Genetically Modified Marmosets and iPSC technologies"
	Hideyuki Okano  Keio University School of Medicine / School of Medicine, Fujita Health University

12:20 to 13:20 Lunch

	Workshop 1 (20 min x 3)
	Chair: Akihiro Mouri
W1-1 <b>13:20 to 13:40</b>	"KANPHOS: A web-based database of kinase-associated neural phospho- signaling with quality control"
	Junichiro Yoshimoto
	School of Medicine, Fujita Health University
W1-2 <b>13:40 to 14:00</b>	"Acetylcholine-dependent Signal Transduction Leading to Aversive Learning"
	Yukie Yamahashi
	International Center for Brain Science, Fujita Health University
W1-3	"The research of the neural basis responsible for the
14:00 to 14:20	antidepressant effects of psilocybin"
	Daisuke Ibi
	Graduate School of Pharmacy, Meijo University

	Symposium2 (35 min x 3, 40 min x 1) "Psychiatry"
	Chair: Taku Nagai
S2-1 <b>14:20 to 15:00</b>	"Genetics of bipolar disorder – translating discoveries to biological insight and clinical decision support"
	Ole A. Andreassen
	Institute of Clinical Medicine, University of Oslo, Norway
S2-2 <b>15:00 to 15:35</b>	"The path from genomic analysis to pathophysiology of psychiatric disorders"
	Nakao Iwata
	School of Medicine, Fujita Health University
15:35 to 15:50	Break
S2-3 <b>15:50 to 16:25</b>	"Neurobiology of bipolar disorder: from genetics to neural circuits"
	Tadafumi Kato
	Juntendo University Graduate School of Medicine
S2-4 <b>16:25 to 17:00</b>	"Translational multi-modal biology of childhood trauma"
	Manabu Makinodan
	Nara Medical University

	Workshop2 (20 min x 2)
	Chair: Takashi Nakano
W2-1 <b>17:00 to 17:20</b>	"Computation reveals the roles of neuronal spine shapes in learning and memory"
	Hidetoshi Urakubo
	School of Medicine, Fujita Health University
W2-2 <b>17:20 to 17:40</b>	"Optogenetic manipulation and imaging of signaling molecules in dendritic spines of neurons"
	Hideji Murakoshi
	National Institute for Physiological Sciences

18:30 to 20:30	Evening Reception
	Venue:17F Cosmos

## Day 2 (2023/11/26 Sun) Venue:16F Iris

	Symposium3 (35 min x 3, 40 min x 1)
"Synapses	and circuits in health and diseases Part 2 (circuits and diseases)"
	Chair: Kozo Kaibuchi
S3-1 <b>9:30 to 10:05</b>	"Multi-scale analysis of drug addiction"
	Taku Nagai
	International Center for Brain Science, Fujita Health University
S3-2 <b>10:05 to 10:45</b>	"Neural mechanisms of addictive behavior"
	Christian Lüscher
	Faculty of Medicine, University of Geneva, Switzerland
10:45 to 11:00	Break
S3-3 <b>11:00 to 11:35</b>	"Bridging Corticogenesis and Neurodevelopmental Disorders:  Molecular Insights"
	Noriko Osumi
	Tohoku University Graduate School of Medicine
S3-4	"Bridge over Troubled Synapses: Novel Therapeutic Strategies for
11:35 to 12:10	Neuropsychiatric and Neurological Disorder."
	Michisuke Yuzaki
	Keio University School of Medicine

12:10 to 13:10	Lunch

	Workshop3(20 min x3)
	Chair: Hirohisa Watanabe
W3-1 <b>13:10 to 13:30</b>	"Repulsive axon guidance molecule FLRT2 regulates neuronal migration and social behavior."
	Satoru Yamagishi
	Hamamatsu University School of Medicine
W3-2 <b>13:30 to 13:50</b>	"Understanding the pathology caused by neuromuscular interactions in motor neuron disease"
	Yohei Okada
	Institute for Medical Science of Aging, Aichi Medical University
W3-3 <b>13:50 to 14:10</b>	"Microglial colonization and roles in early brain development"
	Yuki Hattori
	Graduate School of Medicine, Nagoya University

	Symposium4 (35 min x 3, 40 min x 1) "Neurodegenerative diseases" Chair: Hideyuki Okano
S4-1 <b>14:10 to 14:45</b>	"Microglial replacement as a strategy for brain diseases"  Schuichi Koizumi  Interdisciplinary Graduate School of Medicine, University of Yamanashi
S4-2 <b>14:45 to 15:20</b>	"Patho-physiological roles of astrocytes"  Jun Nagai  RIKEN Center for Brain Science
15:20 to 15:35	Break
S4-3 <b>15:35 to 16:15</b>	"Targeting Neuronal APOE4 Toxicity in Alzheimer's Disease "
	Yadong Huang  Gladstone Institute of Neurological Disease, USA
S4-4 <b>16:15 to 16:50</b>	"Development of Initial Lesion Detection and Prevention Methods for Alzheimer's Disease"
	<b>Hirohisa Watanabe</b> School of Medicine, Fujita Health University

	Workshop4 (20 min x 2)
	Chair: Junichiro Yoshimoto
W4-1 <b>16:50 to 17:10</b>	"Activation of the PKA/Rap1 cascade ameliorates Parkinsonian symptoms"
	Hiromi Sano
	International Center for Brain Science, Fujita Health University
W4-2 <b>17:10 to 17:30</b>	"How Rewards Influence Facial Movements in Mice"
	Takayuki Yamashita
	School of Medicine, Fujita Health University

17:30 to 17:40	Closing remark
	Nakao Iwata
	Vice President, Fujita Health University